# SDR CALA2025061305532

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N28912
- Make and model: Boeing 787-8
- Aircraft serial: 34828
- Aircraft time: 44,736 hours, 5,443 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Failed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR EPAS SENSORS 4L PASSENGER ENTRY DOOR HAS AN OPEN SENSOR FAILURE, GIRT BAR ENGAGED SENSOR FAILURE, PRESSURE SENSOR FAILURE OR A GIRT BAR / MODE S ELECT DISAGREE. FIM TASK REF: 31-90-F8-01A-421B-A CMC MSG# 5210939 FLIGHT STATUS: A INTERMITTENCE.  52 PSS MAINT OPS FOLLOWED FIM DMC-B787-A-52-10-F2-95A-421A-A. SYSTEM GOOD FOR SERVICE.
